# SDR UIEA2014012100015

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 3,055 hours, 662 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SYSTEM FAIL DURING DESCENT.  RECYCLED CB & NBSP.  WXR OPERATIONS CHECKED, CONDITION BACK TO NORMAL IAW AMM 34-43-00.
